# SDR VNAA202306220005

- Difficulty date: May 4, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SEAL RETAINER AROUND FORWARD AND CENTER BAGGAGE BAY DOORS.  SEAL RETAINERS WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 52-35-07-201-001-A01 AND WERE REPLACED PER CRJ900 51-42-06-001-001-A01
